MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number FR4A-TRL-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Swelling/ Edema (4577)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported post-op procedural pain and swelling and they are not getting pain relief.Therapy was never achieved and the trial was removed on (b)(6) 2022.The swelling has decreased and the patient is doing fine.
 
Additional Manufacturer Narrative
No therapy/loss of therapy questionnaire was reviewed for potential causes of the reported issue.Based on this review, migration, inadequate fixation, and no attempts to reprogram the waa have been ruled out as potential causes.However, the patient has contraindicating conditions including morbid obesity, diabetes, and a history of swelling.The stimulator is used to treat pain.The cause of the reported issue is due to the patient being a poor candidate due to health, weight, age, or mental capacity as they are morbidly obese, have diabetes and a history of swelling (user error - clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in loss of therapy/no therapy issues.Loss of therapy/no therapy issue rates remain acceptably low; thus, capa is not required. loss of therapy/no therapy issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
MDR Report Key15973893
Report Number3010676138-2022-00148
Device Sequence Number15184048
Product Code GZF
UDI-Device Identifier00818225020709
UDI-Public(01)00818225020709(17)240701
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/01/2024
Device Model NumberFR4A-TRL-B0
Device Lot NumberSWO220711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown